# SDR FDKA200705180

- Difficulty date: May 2, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,564 hours, 11,777 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM FLT 6025 ATL TO MCO.  ABORTED T/O AND RTG DUE TO NWS STEERING INOP MESSAGE.  MX TROUBLESHOT AND OPS CHECKED GOOD.
